# SDR USAA060049

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BS 967 BETWEEN S-6L AND S7-L.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED AND INSTALLED REPAIR SHEAR TIE IAW SRM 53-00-07-2R-07, DEFECT SIZE: 1.5".
